# SDR C2XA03SH119

- Difficulty date: April 25, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 4,169 hours, 3,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK STRINGER 19 LEFT AT FRAME 52 WAS FOUND CHAFED.  MAITENANCE REMOVED DAMAGED SECTION AND REPAIRED STRINGER IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
